Skip to main content

Ratios of rings of integers as Galios modules

Part II

  • 336 Accesses

Part of the Lecture Notes in Mathematics book series (LNM,volume 882)

Keywords

  • Galois Group
  • Number Field
  • Root Number
  • Quadratic Extension
  • Intermediate Field

These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

This is a preview of subscription content, access via your institution.

Buying options

Chapter
USD   29.95
Price excludes VAT (USA)
  • DOI: 10.1007/BFb0092496
  • Chapter length: 7 pages
  • Instant PDF download
  • Readable on all devices
  • Own it forever
  • Exclusive offer for individuals only
  • Tax calculation will be finalised during checkout
eBook
USD   44.99
Price excludes VAT (USA)
  • ISBN: 978-3-540-38789-3
  • Instant PDF download
  • Readable on all devices
  • Own it forever
  • Exclusive offer for individuals only
  • Tax calculation will be finalised during checkout
Softcover Book
USD   59.00
Price excludes VAT (USA)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  • [F1] A. Fröhlich, Artin-root numbers for quaternion characters, Inst. Naz. di Alta Mat., Symposia Mathematica XV(1975), 353–363.

    MathSciNet  MATH  Google Scholar 

  • [F2] A. Fröhlich, Arithmetic and Galois module structure for tame extensions, J. Reine Angew. Math. 286/287 (1976), 380–440.

    MathSciNet  MATH  Google Scholar 

  • [F3] A. Fröhlich, Galois module structure and root numbers for quaternion extensions of degree 2n, J. Number Theory, to appear.

    Google Scholar 

  • [G] R. Greenberg, On the Iwasawa invariants of totally real number fields, Amer. J. of Math., 98 (1976), 263–284.

    MathSciNet  CrossRef  MATH  Google Scholar 

  • [T] M. J. Taylor, On Fröhlich's conjecture for rings of integers of tame extensions, to appear.

    Google Scholar 

  • [U] S. Ullom, Galois module structure for intermediate extensions, J. London Math. Soc., to appear 1980, vol. 22.

    Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Editor information

Editors and Affiliations

Rights and permissions

Reprints and Permissions

Copyright information

© 1981 Springer-Verlag

About this paper

Cite this paper

Ullom, S.V. (1981). Ratios of rings of integers as Galios modules. In: Roggenkamp, K.W. (eds) Integral Representations and Applications. Lecture Notes in Mathematics, vol 882. Springer, Berlin, Heidelberg. https://doi.org/10.1007/BFb0092496

Download citation

  • DOI: https://doi.org/10.1007/BFb0092496

  • Published:

  • Publisher Name: Springer, Berlin, Heidelberg

  • Print ISBN: 978-3-540-10880-1

  • Online ISBN: 978-3-540-38789-3

  • eBook Packages: Springer Book Archive